Observation of stochastic coherence in coupled map lattices

Roy, Manojit ; Amritkar, R. E. (1997) Observation of stochastic coherence in coupled map lattices Physical Review E, 55 (3). pp. 2422-2425. ISSN 1063-651X

PDF - Publisher Version

Official URL: http://pre.aps.org/abstract/PRE/v55/i3/p2422_1

Related URL: http://dx.doi.org/10.1103/PhysRevE.55.2422


Chaotic evolution of structures in a coupled map lattice driven by identical noise on each site is studied (a structure is a group of neighboring lattice sites for which values of the dynamical variable follow a certain predefined pattern). The number of structures is seen to follow a power-law decay with length of the structure for a given noise strength. An interesting phenomenon, which we call stochastic coherence, is reported in which a rise of bell-shaped type in abundance and lifetimes of these structures is observed for a range of noise-strength values.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:469
Deposited On:21 Sep 2010 10:36
Last Modified:16 May 2016 11:41

Repository Staff Only: item control page